# SDR AALA20161021005

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 66,057 hours, 8,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, LHR-JFK.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT OVERWEIGHT.  DURING CLIMB FLIGHT ATTENDANTS REPORTED A STRONG ELECTRICAL BURNING ODOR FROM FORWARD GALLEY.  NO EVIDENCE OF BURNING SMELLS OR ODORS PRESENT ON ARRIVAL.  ACCOMPLISHED MCM CARD 05-96-70 WITH NO ODORS NOTED.  REMOVED AND REPLACED FIRST CLASS GALLEY FORWARD CHILLER IAW AMM 25-33-01, DOUBLE OVEN IAW AMM 25-32-02 AND COFFEEMAKERS NR 1 AND NR 2 IAW ESO 60843 AS A PRECAUTION. SEE ALSO AALA20161020008, AALA20161021001 & AALA20161021004.
